# SDR CALA2018120702531

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470418219
- Condition: Corroded
- Location: Frames 62-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440 AFT CARGO STR 42R FR 62-64 HAS CORROSION (A3NB-23 -4-6179) PER HAECO LCQ REF. NO. 9296454. GENERATED BY V061688. REMOVED AND REPLACED STR 42R FR 60-64 IAW A320 SRM 51-42-11-001 WORK ACCOMPLISHED BY V061680 INSP BY LC-90
